| Model Number |
M00510870 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle assembly defective.
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was unpacked for an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During unpacking, the handle assembly was found defective.The procedure was completed with another same device.There were no patient complications and the patient's condition following procedure was reported to be good.